# SDR ASAA9980150

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLT 601 - AFTER ARRIVAL, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN.  FOUND DOOR INTERIOR LINER LOOSE AND CATCHING ON FORWARD FLIGHT ATTENDANT JUMP SEAT.  INSTALLED MISSING FASTENER IN DOOR LINER AND OPERATED NORMALLY.  (X)
